Equilibrium fluctuations for lattice gases
Annales de l'I.H.P. Probabilités et statistiques, Volume 39 (2003) no. 5, p. 743-777
@article{AIHPB_2003__39_5_743_0,
     author = {Benois, O and Esposito, R and Marra, R},
     title = {Equilibrium fluctuations for lattice gases},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {39},
     number = {5},
     year = {2003},
     pages = {743-777},
     doi = {10.1016/S0246-0203(03)00016-5},
     zbl = {1024.60042},
     mrnumber = {1997211},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2003__39_5_743_0}
}
Benois, O; Esposito, R; Marra, R. Equilibrium fluctuations for lattice gases. Annales de l'I.H.P. Probabilités et statistiques, Volume 39 (2003) no. 5, pp. 743-777. doi : 10.1016/S0246-0203(03)00016-5. http://www.numdam.org/item/AIHPB_2003__39_5_743_0/

[1] O. Benois, R. Esposito, R. Marra, Navier-Stokes limit for a thermal stochastic lattice gas, J. Stat. Phys. 90 (1999) 653-713. | Zbl 0983.82009

[2] T. Brox, H. Rost, Equilibrium fluctuations of stochastic particle systems: the role of conserved quantities, Ann. Probab. 12 (1984) 742-759. | MR 744231 | Zbl 0546.60098

[3] C.C. Chang, Equilibrium fluctuations of gradient reversible particle systems, Probab. Theory Related Fields 100 (1994) 269-283. | MR 1305583 | Zbl 0810.60093

[4] C.C. Chang, Equilibrium fluctuations of nongradient reversible particle systems, in: Funaki T., Woyczynski W.A. (Eds.), Nonlinear Stochastic PDE's: Burgers Turbulence and Hydrodynamic Limit, IMA, 77, Springer, 1996, pp. 41-51. | MR 1395891 | Zbl 0840.60092

[5] C.C. Chang, C. Landim, S. Olla, Equilibrium fluctuations of asymmetric simple exclusion processes, Probab. Theory Related Field 119 (2001) 381-409. | MR 1821140 | Zbl 1006.60096

[6] C.C. Chang, H.T. Yau, Fluctuations of one dimensional Ginzburg-Landau models in nonequilibrium, Comm. Math. Phys. 145 (1992) 209-234. | Zbl 0754.76006

[7] S. Ellis, A. Pinsky, The projection of the Navier-Stokes equations upon the Euler equations, J. Math. Pures Appl. 54 (1975) 157-182. | Zbl 0286.35063

[8] R. Esposito, R. Marra, H.T. Yau, Diffusive limit of asymmetric simple exclusion, Rev. Math. Phys. 6 (1994) 1233-1267. | MR 1301374 | Zbl 0841.60082

[9] R. Esposito, R. Marra, H.T. Yau, Navier-Stokes equations for stochastic particle systems on the lattice, Comm. Math. Phys. 182 (1996) 395-456. | Zbl 0868.60079

[10] P.A. Ferrari, L.R.G. Fontes, Shock fluctuations in the asymmetric simple exclusion process, Probab. Theory Related Fields 99 (1994) 305-319. | MR 1278887 | Zbl 0801.60094

[11] J. Gärtner, E. Presutti, Shock fluctuations in a particle system, Ann. Inst. H. Poincaré, Phys. Théor. 53 (1990) 1-14. | Numdam | MR 1077463 | Zbl 0705.76054

[12] R.A. Holley, D.W. Strook, Generalized Ornstein-Uhlenbeck processes and infinite branching Brownian motions, Kyoto Univ. RIMS 14 (1978) 741-814. | Zbl 0412.60065

[13] C. Kipnis, C. Landim, Hydrodynamic Limit of Interacting Particle Systems, Springer-Verlag, 1999.

[14] S.L. Lu, Equilibrium fluctuations of a one dimensional nongradient Ginzburg-Landau model, Ann. Probab. 22 (1994) 1252-1272. | Zbl 0818.60095

[15] H. Spohn, Large Scale Dynamics of Interacting Particles, Springer-Verlag, New York, 1991. | Zbl 0742.76002